Connect with others who understand.

sign up log in
About MyBCTeam
Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Do The Issues With Nails Occur With Arimidex And Other Estrogen Receptor Blockers?\

Do The Issues With Nails Occur With Arimidex And Other Estrogen Receptor Blockers?\

A MyBCTeam Member said:

Nails falling off is not a common side effect for Arimidex. The nail issues come from chemo.

posted almost 3 years ago
A MyBCTeam Member said:

My nails have been chipping

posted about 1 month ago
A MyBCTeam Member said:

My nails are completely different from the chemo. The impact is not on all fingers and i had moderate neuropethy during and after chemo. He neuropathy caused kind of a clubbing / swelling of the finger tip ends which use to be painful. The fingers that had the most swelling and pain ended up lifting off the nail bed and they are brittle so i have to keep them super short and i have ti keep darker polish at all times becuse the lifted up nails are discoloured. I have not heard of this particular reaction and it has been 18months since my last chemo so i have given up hope on them ever going to normal 😞 . My hair has come back wonderfully but i have written off my nails

posted almost 3 years ago
A MyBCTeam Member said:

Melissa. Wow. Well your thumb is growing in nicely! Mine aren’t dark anymore. But they don’t look like healthy nails. They have white ridges going up them. I can’t take a picture because right now they are full of potting soil🤣

posted almost 3 years ago
A MyBCTeam Member said:

@A MyBCTeam Member: this is the one that came off 😮

posted almost 3 years ago
Already a Member? Log in